# SDR HEEA968677

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C30G2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6899001
- Condition: Defective
- Location: Eng Fuel
- Part time: 170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE NEEDS TO BE REPLACED, NOT ENOUGH THREADS TO ADD SHIMS.
